RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 68, Issue 6(414)  


Non-homogeneous harmonic analysis: 16 years of development
A. L. Volberg, V. Ya. Èiderman
3
Yang–Baxter equation, parameter permutations, and the elliptic beta integral
S. È. Derkachev, V. P. Spiridonov
59
Extremal metrics for eigenvalues of the Laplace–Beltrami operator on surfaces
A. V. Penskoi
107

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the distribution of maxima of a skew Brownian motion and a skew random walk on some random time intervals
Ya. A. Lyulko
169
On the irrationality measure of $\pi^2$
W. Zudilin
171
Exceptional collections in categories of singularities of 3-dimensional Landau–Ginzburg models
O. H. Kravets
173
Generalization of Doob's optional sampling theorem for deformed submartingales
I. V. Pavlov, O. V. Nazarko
175
Crossing code
E. V. Shchepin
177

Mathematical Events
Andrei Gennad'evich Kulikovskii (on his 80th birthday)
A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova
179

Letters to the Editor
Letter to the Editorial Board
M. Deza, M. Dutour Sikirić, M. I. Shtogrin
192
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019